# SDR SWAA063533

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 58,129 hours, 52,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65C304302
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR BRACKET LOOSE.   REMOVED AND REPLACED GIRT BAR BRACKET FASTENERS IAW SRM.
